# SDR FDEA201306151306

- Difficulty date: June 15, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727277
- Aircraft serial: 21463
- Aircraft time: 46,641 hours, 30,285 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Condition: Unknown
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ENROUTE,   BOTH ALTIMETERS SHOWED LEVEL AT FL350 ATC STATED THE RETURN WAS SHOWING 400'  HIGH.  TRANSPONDER WAS SELECTED NR 1.  PERFORMED TEST ON NR 1 & 2 TRANSPONDERS REF MM 34-54-001-2 NO FAULTS FOUND.  PERFORMED SELF TESTS ON ADDU AND CADC REF MM 34-12-001-5-02 NO FAULTS FOUND. TESTED ALTITUDE ALERT SYSTEM REF 34-17-00-5 - NO  FAULTS FOUND. IAW FIG 201 MM 34-10-00-2-0 ALL ACFT REQ RVSM SYSTEMS WORKING NORMAL. ACFT HAS NO HISTORY OF ALT PROBLEMS FOR   PAST 99 DAYS. A/C OK FOR SERVICE.
